# SDR HALA20250701203

- Difficulty date: June 30, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 55,488 hours, 8,674 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ETOPS - IN FLIGHT, COCKPIT TEMP 56F WITH CONTROLLER AT 12:00 POSITION PERFORMED ZONE CONTROL RESET, NO HELP COCKPIT TEMP 52F WITH CONTROLLER FULL HOT. REMOVED & REPLACED ZONE CONTROLLER PE AMM 21-63-34/400. ECS SYSTEM TEST PASSED. OK FOR SVC.
